I am interested in having IPL to treat my redness, but am on Cipromil and have been told that this could make me photosensitve to the treatment. What does this mean?
IPL While on Cipromil?
Doctor Answers (1)
Cipromil Photosensitivity Reaction
Cipromil ( Celexa) can infrequently cause a photosensitivity reaction. This would mean that you might develop a sunburn like reaction. Actually only a few people on this drug would develop this type of reaction.
Celexa has a relatively short half-life of 37 hours. Your physician might suggest waiting a few days off Cipromil before allowing you to have an IPL treatment.
I suspect, with the burgeoning use of light devices by medically untrained personnel, many patients on photosensitivity-producing medications (sulfa drugs, phenothiazines, etc.) have had uneventful IPL treatments.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.